MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CHAMPION SLINGSHOT 70 UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE CHAMPION SLINGSHOT 70 UP; PASSER
Model Number CAT02862
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke.The piece was retrieved.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: a 70a slingshot above is used for a bankar arthroscopic procedure, the glena is perforated, the arms of the clamp are expanded, the suture is recovered and one of the arms is split.The failure identified in the investigation is consistent with the complaint record.The probable root causes could be: excessive force applied on device, user technique related factors, or difficult anatomy, extremely tough soft tissue.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the device broke.The piece was retrieved.

Brand Name
CHAMPION SLINGSHOT 70 UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9564719
Report Number0002936485-2020-00014
Device Sequence Number11368223
Product Code HWQ
UDI-Device Identifier07613327123715
UDI-Public07613327123715
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02862
Device Catalogue NumberCAT02862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1